# SDR DALA2016042603273

- Difficulty date: April 20, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N301DN
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 31 hours, 10 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shrader Valve
- Condition: Leaking
- Location: L1 Door Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE FAILED TO OPERATE DURING EVACUATION DRILL, FOUND SHRADER VALVE LEAKING.  REPLACED SHRADER VALVE.
